# SDR DHL9672122C

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CIRCUMFERENTIAL CRACKED AT I/B FLANGE 6 INCHES ABOVE FLOOR AT STA 520 RIGHT SIDE.  STOP DRILLED CRACK, FABRICATED DOUBLERS AND INSTALLED PER SRM 53-10-4, DOUBLERS 15 BY 5.5.
